Hi all i went to my dr tody as i have been in so much pain and like i said in an earlier post itnmorphine was like taking water as far as pain help. my dr seems to think that my liquid morphine has been getting deluted at the pharmacy(of course she said it just could be a mistake but wanted to switch me to another pharmacy and also to pill form instead of liquid of equal dose. well i took one of the pills this afternoon and i felt like crap right away, kinda heavy chest feeling weird feeling. i dont know if its because i have been geting a deluted dose for rhe las 2 months and the exact same dose in pill form is just to much to quickly. now i dont know what to do, she gave me 120 of the pills to start but i hate the way my chest feels or maybe its just anxiety about starting a new med. anyway here i sit in pain as its time for another dose and im afraid to take it .wish i could trash it all but not likely as she wants tp add mpre as soon as i can tolerate this.my legs are killing me tonight. wHAT NOW/??